On points of qualitative semicontinuity

Tomasz Natkaniec

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 4, page 337-342
  • ISSN: 0528-2195

How to cite


Natkaniec, Tomasz. "On points of qualitative semicontinuity." Časopis pro pěstování matematiky 110.4 (1985): 337-342. <http://eudml.org/doc/21604>.

author = {Natkaniec, Tomasz},
journal = {Časopis pro pěstování matematiky},
keywords = {ZFM 624.26005; qualitative semicontinuity},
language = {eng},
number = {4},
pages = {337-342},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On points of qualitative semicontinuity},
url = {http://eudml.org/doc/21604},
volume = {110},
year = {1985},

AU - Natkaniec, Tomasz
TI - On points of qualitative semicontinuity
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 4
SP - 337
EP - 342
LA - eng
KW - ZFM 624.26005; qualitative semicontinuity
UR - http://eudml.org/doc/21604
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.